# SDR FDEA201308061787

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,538 hours, 17,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED LIGHT INOPERATIVE.   FOUND GIRT BAR SEPARATED FROM ARMING ASSY.  FOUND FOD IN GIRT BAR SLIDER FLOOR FITTING AND SLIDER.  CLEANED SLIDERS AND FLOOR FITTINGS OF DEBRIS AND PERFORMED OPS TEST REF AMM 52-11-25-5,   OK FOR SERVICE.
